SciELO - Scientific Electronic Library Online

 
vol.9 issue2Change of ß-lactam penicillins to cephalosporins third generation (3G) in the treatment of community acquired pneumonia (CAP) in hospitalized children in a reference center author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

  • Have no cited articlesCited by SciELO

Related links

  • Have no similar articlesSimilars in SciELO

Share


Revista del Instituto de Medicina Tropical

Print version ISSN 1996-3696

Abstract

CUEVAS, Mirna; TABOADA, Aurelia  and  BENITEZ, Gustavo. Ergotismo Asociado a Inhibidor de Proteasas en Paciente con inmunodepresión por VIH . Rev. Inst. Med. Trop. [online]. 2014, vol.9, n.2, pp.29-32. ISSN 1996-3696.

Introducción: El Ergotismo es una complicación de la ingesta aguda o crónica de derivados ergotamínicos. Son metabolizados a nivel hepático por CYP3A4, así como inhibidores de la Proteasa (IP) (como Ritonavir) y muchos otros fármacos. Los IP actúan como inhibidores competitivos de la CYP3A4 y elevan las concentraciones de ergotamínicos, a niveles tóxicos, aún ante bajas dosis de los mismos. El presente caso refleja claramente los efectos producidos por la interacción medicamentosa entre la Ergotamina y los Inhibidores de las Proteasas en paciente con SIDA. Objetivo: Demostrar la importancia de las interacciones medicamentosas de los fármacos antirretrovirales.

Keywords : SIDA; infectología clínica; Ritonavir.

        · abstract in English     · text in Spanish     · Spanish ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License